MathSciNet Relay Station
MathSciNet bibliographic data
MR141106 (25 #4519a) 55.20 (55.60)
Haken, Wolfgang Theorie der Normalflächen. (German) Acta Math. 105 1961 245–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement